# SDR SWIA200414604

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM FROM FRAME 40 TO 38 YL479.00 IS CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW 1C 2004-120/5994.
